# SDR 07FDEA04551

- Difficulty date: October 10, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 759
- Aircraft time: 18,392 hours, 9,770 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ENG NR 1 REV PRESSURIZED WHEN APPLYING TAKEOFF POWER.   10-19-07    R & R PRSOV LEAK & OPS NORMAL  REACTIVATED T/R, OPS NORMAL PERFORMED ENG RUN AT POWER NO "REV PRESSURIZED WARNING " ALL MAINT PER A300 MM  78-31-05-4-05, 78-31-00-5-05, 78-31-00-9-F.
